- Title:
Bayesian inference with subset simulation in varying dimensions applied to the Karhunen–Loève expansion
- Document type:
- Zeitschriftenaufsatz
- Author(s):
- Uribe, Felipe; Papaioannou, Iason; Latz, Jonas; Betz, Wolfgang; Ullmann, Elisabeth; Straub, Daniel
- Journal title:
- International Journal for Numerical Methods in Engineering
- Year:
- 2021
- Journal volume:
- 122
- Journal issue:
- 18
- Pages contribution:
- 5100-5127
- Fulltext / DOI:
- doi:10.1002/nme.6758
- Publisher:
- Wiley
- E-ISSN:
- 0029-59811097-0207
- Date of publication:
- 21.06.2021
BibTeX